Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Saddened by Dr Bob's passing
Oct 6, 2011

This is a sad day for me, I just wrote about how angry I was about my living situation and living around hustlers and then I see that Dr Bob just died. He answered so many of my questions in the last 6 years and made me feel that there was hope. I felt as though I knew him and it makes me angry that someone with so much compassion, understanding and thoughtfulness has to be taken while others who appreciate nothing remain. I feel a part of my world has again disappeared and I only hope for the best for his family. He was a special person with a talent for communication. My condolences are with his family. Dr Bob I hope you rest in peace and know you are loved by many for the help you gave them.

Response from Dr. Fawcett

Thank you for writing and for eloquently expressing your feelings. Living with HIV creates the potential for multiple losses: our health, our dreams, a sense of hope, and of course the real loss of people we care about. Anger is normal and needs to be expressed, but it is equally important to identify the feelings that are under that anger, usually sadness and hurt. The loss of Dr. Bob has triggered all of those feelings in many people. I know his family will appreciate the condolences of you and many others.

-David



Previous
When is it right to come off anti-depressant medication?
Next
Symptoms worsening after Dr. Bob's passing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement